MAUDE Adverse Event Report: SYNTHES GMBH LID-HANDPIECE/MODULAR FOR TRS; BATTERY, REPLACEMENT, RECHARGEABLE

SYNTHES GMBH LID-HANDPIECE/MODULAR FOR TRS; BATTERY, REPLACEMENT, RECHARGEABLE
Catalog Number 05.001.231
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported from japan that during service and evaluation, it was determined that the lid device locking mechanism did not function and had unintended/unexpected disengagement.It was further determined that the device failed pretest for check the mode switch locking function without handpiece and check the lid locking function with the handpiece.It was noted in the service order that the device cover was unable to be locked.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, an additional report will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to component wear.(b)(4).

Brand Name
LID-HANDPIECE/MODULAR FOR TRS
Common Device Name
BATTERY, REPLACEMENT, RECHARGEABLE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
eimattstrasse 3
oberdorf 4436
SZ   4436
3035526892
MDR Report Key18325761
Report Number8030965-2023-15703
Device Sequence Number7034680
Product Code MOQ
UDI-Device Identifier10886982130143
UDI-Public10886982130143
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05.001.231
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Initial Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown